MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. HYDRO-TEMPERATURE COVER WITHOUT FOAM; WARMER, INFANT

DEROYAL INDUSTRIES, INC. HYDRO-TEMPERATURE COVER WITHOUT FOAM; WARMER, INFANT
Model Number HNICU-03
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation; and no lot number was provided from customer; therefore, we were not able to complete a thorough investigation.Failure mode and affects analysis (fmea) was reviewed and confirmed the identified issue under investigation (probe cover lifting and unstable temperature reading).Material in deroyal's manufacturing inventory facility was examined and no discrepancies were identified.Review of material inventory in deroyal manufacturing facility was examined of current products being assembled and no discrepancies were identified.(b)(4).The 3 events reported were all related to the same issue and reported at the same time from a single customer.It could be determined that "the issue reported is due to error occurring during shipping or handling.Exposure to excessive heat or sunlight can cause the adhesive to lose effectiveness and cause temporary fluctuating or unstable readings".Deroyal's manufacturing facility already monitors controlled humidity and temperature readings on controlled storage room.The investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.
 
Event or Problem Description
The probe cover is not sticking to the patient around the probe, causing it to lift under the cover.There was an elevated temperature of 99.8°f to 100.3°f, however the giraffe was reading cooler temperatures of 97.8°f-98.0°f.

Brand Name
HYDRO-TEMPERATURE COVER WITHOUT FOAM
Common Device Name
WARMER, INFANT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
185 richardson way
maynardville TN 37807
MDR Report Key12582529
Report Number1034876-2021-00004
Device Sequence Number16966220
Product Code FMT
UDI-Device Identifier00749756255608
UDI-Public00749756255608
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K925006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHNICU-03
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1